Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 293, NWS Jackson, MS

July 22, 2014Jefferson Davis County, Lawrence County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 22, 2014, 6:34 PM CDT for Jefferson Davis County, Lawrence County, Mississippi. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2014, 6:34 PM CDT (23:34 UTC)
Expired
Jul 22, 2014, 7:15 PM CDT
In force
41 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson Davis County, MS, Lawrence County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 74 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:42 PM CDTHAIL 11 N Silver Creek, MSQUARTER SIZED HAIL ON DOGWOOD DR.
Jul 22, 6:44 PM CDTHAIL 1Silver Creek, MSON BENSON RD.
Jul 22, 6:45 PM CDTTSTM WND DMG5 E Wanilla, MSSEVERAL TREES DOWNED NORTH OF SILVER CREEK AROUND THE HOOKER COMMUNITY
Jul 22, 6:50 PM CDTTSTM WND DMG5 Ne Monticello, MSTREES DOWNED ON FERGUSON MILL ROAD AND FIRE TOWER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
642 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WUUS54 KJAN 222334
SVRJAN
MSC065-077-230015-
/O.NEW.KJAN.SV.W.0293.140722T2334Z-140723T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT TUE JUL 22 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  NORTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 715 PM CDT

* AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  HEBRON...AND MOVING WEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WANILLA AND MONTICELLO AROUND 710 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SILVER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3152 9016 3174 9017 3175 8990 3157 8986
TIME...MOT...LOC 2334Z 084DEG 13KT 3165 8998

HAIL...1.00IN
WIND...60MPH

$$

CME
3 follow-up statements
966 
WWUS54 KJAN 222346
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CDT TUE JUL 22 2014

MSC065-222356-
/O.CAN.KJAN.SV.W.0293.000000T0000Z-140723T0015Z/
JEFFERSON DAVIS MS-
646 PM CDT TUE JUL 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON DAVIS
COUNTY IS CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3152 9016 3174 9017 3175 8997 3155 8998
TIME...MOT...LOC 2346Z 060DEG 16KT 3161 9004

$$

MSC077-230015-
/O.CON.KJAN.SV.W.0293.000000T0000Z-140723T0015Z/
LAWRENCE MS-
646 PM CDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE COUNTY UNTIL 715 PM CDT...

AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
WANILLA...AND MOVING SOUTHWEST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WANILLA AROUND 700 PM CDT.
  MONTICELLO AROUND 705 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3152 9016 3174 9017 3175 8997 3155 8998
TIME...MOT...LOC 2346Z 060DEG 16KT 3161 9004

HAIL...1.00IN
WIND...60MPH

$$

CME
416 
WWUS54 KJAN 222354
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CDT TUE JUL 22 2014

MSC077-230015-
/O.CON.KJAN.SV.W.0293.000000T0000Z-140723T0015Z/
LAWRENCE MS-
654 PM CDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LAWRENCE COUNTY UNTIL 715 PM CDT...

AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTICELLO...
AND MOVING SOUTHWEST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONTICELLO AROUND 705 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3155 9003 3152 9016 3174 9017 3175 9002
TIME...MOT...LOC 2355Z 060DEG 16KT 3159 9008

HAIL...<.75IN
WIND...60MPH

$$

CME
313 
WWUS54 KJAN 230004
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
704 PM CDT TUE JUL 22 2014

MSC077-230015-
/O.CON.KJAN.SV.W.0293.000000T0000Z-140723T0015Z/
LAWRENCE MS-
704 PM CDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LAWRENCE COUNTY UNTIL 715 PM CDT...

AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTICELLO...
AND MOVING SOUTHWEST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
LAWRENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3166 9016 3166 9008 3154 9007 3152 9016
TIME...MOT...LOC 0004Z 067DEG 15KT 3159 9014

HAIL...<.75IN
WIND...60MPH

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:20 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 22, 3:20 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT TUE JUL 22 2014

.DISCUSSION...TONIGHT THROUGH WEDNESDAY NIGHT...SHOWERS AND STORMS
ASSOCIATED WITH A RETROGRADING LOW PRESSURE SYSTEM HAVE BROKEN OUT
ACROSS THE FORECAST AREA AS EXPECTED THIS AFTERNOON.  THIS ACTIVITY
WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND WILL BE
CAPABLE OF PRODUCING SOME HEAVY DOWNPOURS...ALONG WITH SOME GUSTY
WINDS...AND PERHAPS SOME HAIL...PARTICULARLY ACROSS MY SOUTHEAST AND
SOUTH CENTRAL ZONES. AS DAYTIME HEATING WANES THROUGH THE EVENING
HOURS INTO TONIGHT...MUCH OF THIS CONVECTION WILL EVENTUALLY
DISSIPATE. LOW TEMPERATURES TONIGHT WILL FALL TO AROUND 70 WITH SOME
CLOUD COVER ASSOCIATED WITH THE WESTWARD DRIFTING LOW EXPECTED TO
REMAIN OVERHEAD THROUGH THE NIGHT.

ONCE AGAIN...SCATTERED SHOWERS AND STORMS ARE EXPECTED FROM LATE
MORNING THROUGH THE AFTERNOON ON WEDNESDAY AS DAYTIME HEATING IN
THIS MOIST AIR MASS DESTABILIZES OUR ATMOSPHERE...WITH THE AID OF THE
THE UPPER LOW STILL RESIDING OVER THE ARKLAMISS REGION...ALTHOUGH A
BIT FURTHER WEST THAN ON TUESDAY.  JUST AS WE OBSERVED ON TUESDAY...
SOME LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL WILL
AGAIN BE POSSIBLE WITH THE MOST INTENSE CONVECTION TOMORROW
AFTERNOON. THAT SAID...STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS. GIVEN THE CLOUD COVER OVER THE REGION ASSOCIATED WITH THE
LOW...IN ADDITION TO CONVECTION MEANDERING ABOUT...I DID ADJUST HIGHS
DOWN A COUPLE OF DEGREES IN MOST LOCATIONS AS THEY AGAIN PEAK AROUND
THE 90 DEGREE MARK.

MOST CONVECTION WILL DISSIPATE OVER THE CWA WEDNESDAY EVENING AS
DAYTIME HEATING WANES.  HOWEVER...AS THE UPPER LOW WEAKENS AND AN
UPPER TROUGH DIGS SOUTH INTO THE SOUTHEAST UNITED STATES...A FRONT
IS FORECAST TO ALSO DROP SOUTH INTO THE MID-SOUTH REGION LATE
WEDNESDAY NIGHT.  THIS FRONT...OR ANY OUTFLOW ASSOCIATED WITH
CONVECTION THAT'S ONGOING NEAR IT...COULD SPARK SOME SHOWERS OR
STORMS THAT MAY IMPEDE UPON MY NORTH CENTRAL AND NORTHEAST ZONES
TOWARD DAY BREAK THURSDAY MORNING.  OTHERWISE... LOWS WILL AGAIN
FALL INTO THE LOWER 70S. /19/

THURSDAY THROUGH NEXT TUESDAY....NO BIG PATTERN CHANGE FOR THE
REGION. WITH THE LARGE AREA OF HIGH PRESSURE PLANTED OVER THE
ROCKIES...THE ARKLAMISS WILL CONTINUE TO GET FRONTS AND WEAK
DISTURBANCES EVERY FEW DAYS. THIS IN ADDITION TO CONTINUED AMPLE SOIL
MOISTURE CONTENT...TEMPERATURES ARE LIKELY TO BE AT OR JUST BELOW
NORMAL THROUGH THE EXTENDED. STUCK WITH GUIDANCE GENERALLY FOR POPS.

BY THURSDAY...IT LOOKS LIKE THE LATEST STALLED FRONT WILL BE
REPLACED WITH AN APPROACHING COLD FRONT. THIS BOUNDARY IS LIKELY TO
STALL ALONG THE COAST OVER THE WEEKEND...BEFORE THE NEXT FRONT MOVES
INTO THE REGION AROUND MONDAY. EACH SYSTEM SEEMS TO BE LACKING MUCH
UPPER LEVEL SUPPORT AND THE MAIN SURFACE LOW WITH EACH SYSTEM IS
ALSO DISTANT. HOWEVER...THE MODELS ARE BRINGING IN PLENTY OF VERY
MOIST AND UNSTABLE AIR FROM THE GULF. THERE IS A CHANCE OF RAIN
ACROSS THE AREA NEARLY EVERY DAY. WITH THE BEST DYNAMICS ASSOCIATED
WITH THE SYSTEMS STAYING TO THE NORTH AND THE WESTERN RIDGE WAVERING
FURTHER EAST SOME DAYS...MUCH OF THE THUNDERSTORM ACTIVITY WILL MISS
THE WESTERN ZONES...BASICALLY AREAS EAST OF INTERSTATE 55 THROUGH
THE PERIOD. OF COURSE THERE COULD BE SOME ISOLATED TO SCATTERED
THUNDERSTORMS...BUT POPS RIGHT NOW ARE LOW. BETWEEN EACH FRONT WILL
BE A DAY OR TWO OF MOSTLY CLEAR SKIES AND MILD CONDITIONS. NOT
ANTICIPATING A PATTERN SHIFT THIS FORECAST PERIOD. /07/

&&

.AVIATION...CONVECTION IS ONGOING ACROSS THE AREA THIS AFTERNOON.
BOTH CEILINGS AND VISIBILITIES COULD BRIEFLY BE REDUCED TO MVFR/IFR
STATUS IF CONVECTION IS OBSERVED WITHIN EACH SITES RESPECTED
AERODROME. OTHERWISE...VFR CONDITIONS WILL PREVAIL INTO THE EVENING
AS CONVECTION WINDS DOWN. THEREAFTER...MVFR CEILINGS IN THE EAST AND
MVFR VISIBILITIES EVERYWHERE WILL BE THE RULE UNTIL AROUND 14Z
WEDNESDAY MORNING. /26/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  91  71  92 /  20  31  14  19
MERIDIAN      69  91  69  92 /  28  35  19  26
VICKSBURG     69  91  70  92 /  14  23   9  18
HATTIESBURG   70  92  72  93 /  22  36  14  31
NATCHEZ       69  90  70  93 /  13  40  11  23
GREENVILLE    70  92  73  91 /  10  15  11  16
GREENWOOD     70  91  72  91 /  15  23  20  17

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/07/26
Hazardous weather outlook, Jul 22, 1:35 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
135 PM CDT TUE JUL 22 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
231845-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
135 PM CDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

26

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jul 22, 5:39 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             GLUCKSTADT              32.52N 90.10W
07/22/2014  E0.50 INCH       MADISON            MS   PUBLIC

&&

DL
Special weather statement, Jul 22, 5:39 PM CDT, 55 minutes before
MSZ048-222310-
HINDS MS-
539 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT TUE JUL 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER BYRAM AT 540 PM CDT...MOVING
SOUTHWEST AT 15 MPH.

PEOPLE IN CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3207 9031 3210 9049 3229 9030 3223 9021
TIME...MOT...LOC 2240Z 038DEG 15KT 3219 9030

CME
Special weather statement, Jul 22, 5:50 PM CDT, 44 minutes before
MSZ064-065-222310-
JEFFERSON DAVIS MS-COVINGTON MS-
550 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT TUE JUL 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER MOUNT OLIVE AT 550 PM CDT...
MOVING SOUTHWEST AT 15 MPH.

PEOPLE IN NORTHWESTERN COVINGTON AND CENTRAL JEFFERSON DAVIS COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3159 8974 3176 8975 3178 8960 3169 8961
TIME...MOT...LOC 2250Z 054DEG 12KT 3173 8966

CME
Special weather statement, Jul 22, 5:54 PM CDT, 40 minutes before
MSZ058-222335-
CLARKE MS-
554 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT TUE JUL 22 2014

A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 6 MILES SOUTHWEST OF CRANDALL AT 554 PM CDT...MOVING WEST AT
15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3188 8852 3187 8852 3186 8858 3186 8860
      3185 8863 3183 8884 3210 8883 3200 8850
      3188 8849
TIME...MOT...LOC 2254Z 093DEG 13KT 3191 8861

CME
Special weather statement, Jul 22, 6:09 PM CDT, 25 minutes before
MSZ055-222340-
SIMPSON MS-
609 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT TUE JUL 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF MAGEE AT 609 PM
CDT...MOVING WEST AT 10 MPH.

PEOPLE IN EASTERN SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3198 8985 3201 8966 3200 8965 3197 8965
      3180 8965 3178 8978
TIME...MOT...LOC 2309Z 074DEG 8KT 3192 8968

CME
Special weather statement, Jul 22, 6:29 PM CDT, 5 minutes before
MSZ063-064-230000-
LAWRENCE MS-JEFFERSON DAVIS MS-
629 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT TUE JUL 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTHEAST OF HEBRON AT 629 PM CDT...MOVING WEST AT 15
MPH.

PEOPLE IN NORTHWESTERN JEFFERSON DAVIS AND NORTHEASTERN LAWRENCE
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3154 9009 3173 9006 3176 8987 3156 8988
TIME...MOT...LOC 2329Z 075DEG 12KT 3165 8992

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 1:05 PM CDTSpecial Weather StatementJANJones45 min
Jul 22, 1:42 PM CDTSpecial Weather StatementJANForrest43 min
Jul 22, 2:08 PM CDTSevere Thunderstorm WarningJANLamar37 min
Jul 22, 2:40 PM CDTSpecial Weather StatementJANJones30 min
Jul 22, 2:54 PM CDTFlash Flood WarningJANLamar, Marion2 hr
Jul 22, 3:03 PM CDTSpecial Weather StatementJANLamar32 min
Jul 22, 3:31 PM CDTSpecial Weather StatementJANJones24 min
Jul 22, 4:01 PM CDTSpecial Weather StatementJANMarion29 min
Jul 22, 4:11 PM CDTSpecial Weather StatementJANForrest39 min
Jul 22, 4:20 PM CDTSpecial Weather StatementJANJones30 min
Jul 22, 4:25 PM CDTFlash Flood WarningJANForrest2 hr
Jul 22, 4:41 PM CDTFlash Flood WarningJANJones2 hr
Jul 22, 5:21 PM CDTSevere Thunderstorm WarningJANMadison17 min
Jul 22, 5:39 PM CDTSpecial Weather StatementJANHinds31 min
Jul 22, 5:50 PM CDTSpecial Weather StatementJANCovington20 min
Jul 22, 5:54 PM CDTSpecial Weather StatementJANClarke41 min
Jul 22, 6:09 PM CDTSpecial Weather StatementJANSimpson31 min
Jul 22, 6:29 PM CDTSpecial Weather StatementJANLawrence31 min
Jul 22, 6:50 PM CDTSpecial Weather StatementJANSmith20 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.